# SDR ASAA2021070635351

- Difficulty date: July 6, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 59,227 hours, 23,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEATS 16R/H AND 17L/H INOP. GROUNDED - YES. REMOVED & REPLACED LAMPS IAW B737-900 AMM 33-51-03- OP TEST GOOD.
